Wildfire, Ne Okanogan/Ferry
- When
- September 9, 12:00 PM PST to September 13, 6:00 PM PST
- Where
- Ne Okanogan/Ferry forecast zone
- Reported by
- OTHER FEDERAL AGENCY
- Coordinates
- 48.510, -119.128 (the zone’s center; the record gives no point)
The Bisbee Mountain Fire, centered 4 miles west of Kettle Falls, had an unknown cause and burned 500 acres.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS OTX wrote it up.
The Bisbee Mountain Fire, centered 4 miles west of Kettle Falls, had an unknown cause and burned 500 acres.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before the first event at Sep 9, 8:46 AM PST, 3 hours 14 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPOKANE WA 946 AM PDT SAT SEP 9 2006 .SYNOPSIS...A STRONG COLD FRONT SWEPT THROUGH THE AREA THIS MORNING BRINGING MUCH COOLER TEMPERATURES AND LOCALLY GUSTY WINDS. BY SUNDAY...HIGH PRESSURE WILL RETURN TO THE PACIFIC NORTHWEST BRINGING MORE TRANQUIL WEATHER TO THE REGION. && .DISCUSSION... WATER VAPOR IMAGERY SHOWS A SIGNIFICANT DARK REGION MOVING OVER THE CASCADES BEHIND A DECENT MORNING COLD FRONT PASSAGE. JUST A FEW LINGERING SHOWERS NEAR BONNERS FERRY THIS MORNING...OTHERWISE CLEARING SKIES BEHIND THE INITIAL CLOUD BAND. COOLING OF 10 TO 20 DEGREES AT THE SURFACE COUPLED WITH SLIGHT WARMING AT 500MB TODAY ADDS UP TO A MUCH MORE STABLE ATMOSPHERE. SHOULD SEE A FEW MOUNTAIN SHOWERS THIS AFTERNOON BUT CANT SEE ANY THUNDERSTORM POSSIBILITIES EXCEPT ALONG THE BC BORDER. NORMALLY IN THESE SITUATIONS I WOULD EXPECT FAIRLY STRONG AFTERNOON WINDS. BUT GIVEN THE FACT THAT WERE ONLY MIXING UP TO 5000 FT TODAY WE WONT BE ABLE TO ACCESS MUCH MOMENTUM MIXING. SO LOOKING FOR GUSTS TO 30 MPH AT BEST. STILL SHOULD BE ENOUGH TO KICK UP SOME BLOWING DUST THIS AFTERNOON IN THE USUAL AREA FROM MOSES LAKE TO COEUR DALENE AND THE PALOUSE. RJ && .AVIATION... A COLD FRONT HAS MOVED THROUGH THE AREA FOR A SIGNIFICANT CHANGE IN THE WEATHER PATTERN TODAY. EXPECT BREEZY CONDITIONS AND AREAS OF BLOWING DUST THIS AFTERNOON...ESPECIALLY IN THE BASIN AND PALOUSE. ISOLATED SHOWERS WILL BE FOUND OVER THE MOUNTAINS WITH A FEW THUNDERSTORMS NEAR THE CANADIAN BORDER. RJ && .PRELIMINARY POINT TEMPS/POPS... SPOKANE 75 49 77 48 81 52 / 10 10 0 0 0 0 COEUR DALENE 76 47 77 43 80 47 / 10 10 10 0 0 0 PULLMAN 73 45 75 42 81 45 / 10 10 0 0 0 0 LEWISTON 80 53 80 52 87 55 / 10 10 0 0 0 0 COLVILLE 77 47 77 39 81 46 / 20 20 0 0 0 0 SANDPOINT 76 46 77 41 80 45 / 30 20 10 0 0 0 KELLOGG 78 50 76 40 81 45 / 20 20 10 0 0 0 MOSES LAKE 80 48 81 46 85 50 / 10 10 0 0 0 0 WENATCHEE 79 53 81 54 85 56 / 10 10 0 0 0 0 OMAK 81 48 81 47 85 49 / 10 10 0 0 0 0 && .OTX WATCHES/WARNINGS/ADVISORIES... ID...NONE. WA...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 538 AM PDT SAT SEP 9 2006 IDZ001>004-026-027-WAZ031>038-041>044-101245- NORTHERN PANHANDLE-COEUR DALENE AREA-IDAHO PALOUSE- CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA- NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WENATCHEE AREA- EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU- INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY... PRIEST RIVER...COEUR DALENE...POST FALLS...HAYDEN...MOSCOW... ST. MARIES...KELLOGG...PINEHURST...OSBURN...WALLACE...MULLAN... LEWISTON...KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER...ANATONE... PEOLA...CLARKSTON...PULLMAN...MOSES LAKE...EPHRATA...OTHELLO... QUINCY...RITZVILLE...COULEE DAM...ODESSA...ELECTRIC CITY... WILBUR...GRAND COULEE...COULEE CITY...SPOKANE...COLVILLE... DEER PARK...CHEWELAH...NEWPORT...KETTLE FALLS...REPUBLIC... INCHELIUM...WENATCHEE...LEAVENWORTH...MAZAMA...TWISP...WINTHROP... OMAK...OKANOGAN...BREWSTER...BRIDGEPORT...OROVILLE...WATERVILLE... MANSFIELD 538 AM PDT SAT SEP 9 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.
The national radar mosaic for the moment the first event began.
1 wildfire. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Washington in 2006Every state in 2006This day in weather historyWarnings in Washington, September 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5535021.